# SDR CALA2018022400796

- Difficulty date: February 24, 2018
- Submitted: February 25, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,018 hours, 18,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N53757
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL AT STA 720 - 740, STR 24L - 25L WITH ELONGATED HOLES. REMOVED AND REPLACED INTERCOSTAL PART NR 143N5375-7 IN FWD CARGO STA 720-740 BETWEEN STR 24L - 25L IAW DRAWING NR 143N5375.
